Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 99, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 21, 2009, 10:51 PM CDT for Cooke County, Montague County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2009, 10:51 PM CDT (03:51 UTC)
- Expired
- Oct 22, 2009, 12:45 AM CDT
- In force
- 114 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 220351
FFWFWD
TXC097-337-220545-
/O.NEW.KFWD.FF.W.0099.091022T0351Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT WED OCT 21 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOKE COUNTY IN NORTH CENTRAL TEXAS
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1245 AM CDT
* AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY RAIN ALONG AND WEST OF A LINE EXTENDING FROM 16 MILES NORTH OF
CALLISBURG TO 16 MILES SOUTHEAST OF GAINESVILLE...MOVING EAST AT 20
MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1245 AM CDT.
* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
3391 9720 3387 9716 3377 9719 3373 9710
3380 9710 3382 9706 3385 9709 3385 9702
3394 9700 3395 9694 3343 9695 3344 9798
3390 9798 3386 9786 3399 9769
$$2 follow-up statements
000
WGUS74 KFWD 220441
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT WED OCT 21 2009
TXC097-337-220545-
/O.CON.KFWD.FF.W.0099.000000T0000Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
1141 PM CDT WED OCT 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
COOKE AND MONTAGUE COUNTIES...
AT 1141 PM CDT...LIGHT TO MODERATE AND OCCASIONALLY HEAVY RAIN
CONTINUES ACROSS THE WARNED AREA. RADAR INDICATES THAT 2 TO 3
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE
POSSIBLE THROUGH 1245 AM CDT.
GAINSVILLE POLICE REPORTS AT LEAST ONE CAR WASHED OFF THE ROAD. DO
NOT DRIVE AROUND BARRICADES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
3391 9720 3387 9716 3377 9719 3373 9710
3380 9710 3382 9706 3385 9709 3385 9702
3394 9700 3395 9694 3343 9695 3344 9798
3390 9798 3386 9786 3399 9769
$$000
WGUS74 KFWD 220547
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT THU OCT 22 2009
TXC097-337-220557-
/O.EXP.KFWD.FF.W.0099.000000T0000Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
1247 AM CDT THU OCT 22 2009
...THE FLASH FLOOD WARNING FOR COOKE AND MONTAGUE COUNTIES EXPIRES AT
1245 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
3391 9720 3387 9716 3377 9719 3373 9710
3380 9710 3382 9706 3385 9709 3385 9702
3394 9700 3395 9694 3343 9695 3344 9798
3390 9798 3386 9786 3399 9769
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 9:30 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Oct 21, 9:30 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 930 PM CDT WED OCT 21 2009 .UPDATE... UPPER LOW WILL CONTINUE TO SPIN ITS WHEELS ON THE PLAINS AS IT LIFTS NORTHEAST. IMPRESSIVE LIFT AND MOISTURE REMAINS IN THE WARM SECTOR WITH MODERATE TO HEAVY RAINFALL AND SOME EMBEDDED THUNDER. MANY AREAS HAVE RECEIVED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES THIS EVENING...ESPECIALLY NEAR THE INTERSTATE 35 CORRIDOR. THE FLASH FLOOD WATCH LOOKS GOOD SO WILL MAKE NO MODIFICATIONS AT THIS TIME. THE COLD FRONT FRONT IS MOVING STEADILY EAST/SOUTHEAST AROUND 20 MPH AND SHOULD REACH THE NORTHWEST ZONES AROUND MIDNIGHT WITH RAIN ENDING FROM NORTHWEST TO SOUTHEAST DURING THE OVERNIGHT HOURS WITH FROPA. THE CURRENT FORECAST PACKAGE IS ON TRACK AND WILL MAKE NO SIGNIFICANT CHANGES AT THIS TIME. 79 && .AVIATION... WV LOOP SHOWS SYSTEM SPINNING OVER NE NM/SE CO WITH NEAR CONTINUOUS RAIN...SOME SHOWERS...AND MAYBE AN ISOLATED THUNDERSTORMS (NON- SEVERE) SPREADING ACROSS THE HEART OF TEXAS AS STRONG SYNOPTIC LIFT APPROACHES FROM THE WEST. CIGS WILL BE BOUNCING AROUND THIS EVENING...BUT FEEL IT IS BEST TO KEEP THEM IFR ACROSS THE KDFW TRACON UNTIL 05Z. KACT TRACON MAY SEE SOME IFR CIGS/VIS...BUT LOW MVFR IS BEST CALL ATTM. LATE TONIGHT... A BROKEN LINE OF TSRA EXPECTED TO PROCEED/ALONG THE COLD FRONT AS IT MOVES ACROSS THE REGION 08-14Z. EXPECTED MVFR CIGS/VIS AS THE COLD FRONT ARRIVES AND JUST AFTER...THEN TRENDING TO VFR CIGS AROUND 5KFT IN THE LATE MORNING. TURNING VFR WITH NORTHWEST WINDS 15G25 THROUGHOUT THE AFTERNOON HOURS. 75 && .PREV DISCUSSION... /ISSUED 302 PM CDT WED OCT 21 2009/ WET WEATHER WILL CONTINUE INTO THIS EVENING AND TONIGHT AS STRONG LOW LEVEL WARM ADVECTION CONTINUES AHEAD OF S/W TROF THAT WILL MOVE THROUGH TONIGHT. LARGE AREA OF MODERATE TO HEAVY RAINFALL CONTINUES ALONG AND EAST OF INTERSTATE 35 WITH ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM SURFACE LOW ACROSS WESTERN OKLAHOMA INTO WEST CENTRAL TEXAS. WESTERN HALF OF THE CWA IS GETTING A BREAK IN THE RAINFALL THIS AFTERNOON...BUT THIS AREA SHOULD FILL IN THIS EVENING...WITH MODERATE TO HEAVY RAINFALL AND A FEW THUNDERSTORMS EXPECTED TO MOVE ACROSS ALL OF NORTH TEXAS TONIGHT. WILL CONTINUE WITH 100 POPS FOR MOST OF THE AREA TONIGHT. COLD FRONT SHOULD BE APPROACHING THE METROPLEX AROUND MIDNIGHT OR SHORTLY THEREAFTER WITH RAIN COMING TO AN END BEHIND THE SYSTEM FROM WEST TO EAST. FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TONIGHT. SEVERAL AREAS HAVE ALREADY PICKED UP BETWEEN 1 AND 2 INCHES OF RAIN...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAIN EXPECTED LATER THIS EVENING AND TONIGHT. AREAS ALONG AND EAST OF I-35 WILL HAVE THE HIGHEST THREAT FOR FLOODING. THE OVERALL SEVERE THREAT CONTINUES TO BE LOW. LOW LEVEL SHEAR IS MODEST BUT DEEP SURFACE BASED CONVECTION IS UNLIKELY GIVEN VERY WEAK INSTABILITY ACROSS THE REGION. RAIN CHANCES END BY LATE IN THE MORNING THURSDAY ACROSS THE EASTERN HALF OF THE CWA AS THE FRONT CLEARS THE AREA. HIGHS SHOULD REMAIN IN THE LOW TO MID 60S WITH NORTHWEST WINDS. TEMPS WILL WARM INTO THE 70S THROUGH THE END OF THE WEEK...WITH THE NEXT DISTURBANCE CROSSING THE AREA TOWARD THE LATTER PART OF THE UPCOMING WEEKEND. WILL MAINTAIN THE 20 POPS IN THE FORECAST FOR LATE SUNDAY AND MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 64 46 70 48 / 100 20 5 5 5 WACO, TX 60 67 49 72 48 / 100 30 5 5 5 PARIS, TX 61 64 42 64 44 / 100 60 10 5 5 DENTON, TX 55 64 43 68 43 / 100 20 5 5 5 MCKINNEY, TX 58 64 44 67 44 / 100 30 10 5 5 DALLAS, TX 59 64 47 71 50 / 100 20 5 5 5 TERRELL, TX 61 65 46 70 46 / 100 40 10 5 5 CORSICANA, TX 63 67 46 70 48 / 100 50 10 5 5 TEMPLE, TX 62 68 48 71 47 / 100 30 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT THURSDAY FOR TXZ091>095-102>107- 117>123-131>135-144>148-157>162-174-175. && 75/79
Hazardous weather outlook, Oct 21, 7:35 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 735 PM CDT WED OCT 21 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230045- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 735 PM CDT WED OCT 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 AM THURSDAY MORNING ALONG AND EAST OF A LINE FROM BOWIE TO WEATHERFORD AND COPPERAS COVE. HEAVY RAINFALL IS LIKELY ACROSS A LARGE PORTION OF NORTH TEXAS TONIGHT WITH TOTALS OF 1 TO 3 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 4 INCHES. FLASH FLOODING IS EXPECTED. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE LATE TONIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL TAPER OFF FROM WEST TO EAST THURSDAY AS A COLD FRONT SWEEPS THROUGH NORTH TEXAS. SOME LOCALLY HEAVY RAINFALL MAY STILL BE POSSIBLE ACROSS FAR EASTERN NORTH TEXAS THROUGH MID- MORNING. LOW THUNDERSTORM CHANCES WILL RETURN SUNDAY NIGHT AND MONDAY...AS ANOTHER COLD FRONT AND DISTURBANCE ALOFT AFFECT THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING PROBLEMS.
In the hours before
Local storm report, Oct 21, 6:24 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD WATAUGA 32.85N 97.27W
10/21/2009 TARRANT TX NWS EMPLOYEE
MULTILPLE ROADS CLOSED DUE TO HIGH WATER IN WATAGUALocal storm report, Oct 21, 8:22 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD SHERMAN 33.63N 96.57W
10/21/2009 GRAYSON TX LAW ENFORCEMENT
NUMEROUS ROADS AROUND GRAYSON COUNTY CLOSED DUE TO HIGH
WATERLocal storm report, Oct 21, 8:46 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD WHITESBORO 33.65N 96.92W
10/21/2009 GRAYSON TX BROADCAST MEDIA
HIGH WATER ALONG HIGHWAY 377 IN WHITESBORO WITH HIGH
WATER RESCUES FROM 2 VEHICLESLocal storm report, Oct 21, 9:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM FLASH FLOOD 5 SE SPRINGTOWN 32.92N 97.62W
10/21/2009 PARKER TX LAW ENFORCEMENT
FOUR FEET OF WATER OVER SABATHNEY ROAD & ICEHOUSE ROAD
WEST OF AZLE.Local storm report, Oct 21, 9:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM FLASH FLOOD 5 SE SPRINGTOWN 32.92N 97.62W
10/21/2009 PARKER TX LAW ENFORCEMENT
FOUR FEET OF WATER ON ICEHOUSE ROAD NEAR SABATHNEY.Local storm report, Oct 21, 10:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD GAINESVILLE 33.63N 97.15W
10/21/2009 COOKE TX LAW ENFORCEMENT
CAR WASHED OFF OF CHESTNUT ROAD IN GAINESVILLE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 7:03 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Oct 21, 7:15 PM CDT | Flash Flood Warning | FWD | Collin, Cooke, Grayson | 3 hr |
| Oct 21, 8:35 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath, Hood, Jack, Montague and 5 more | 115 min |
| Oct 21, 9:12 PM CDT | Flash Flood Warning | FWD | Denton, Hood, Johnson, Somervell, Tarrant | 5 hr |
| Oct 21, 9:20 PM CDT | River Flood Warning | FWD | Dallas | 70 hr |
| Oct 21, 9:34 PM CDT | River Flood Warning | FWD | Collin | 37 hr |
| Oct 21, 10:10 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 35 hr |
| Oct 21, 10:11 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Oct 21, 10:35 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Rockwall | 3 hr |
| Oct 21, 10:41 PM CDT | Areal Flood Advisory | FWD | Anderson, Dallas, Henderson, Kaufman, Navarro, Rains and 2 more | 3 hr |
| Oct 21, 11:06 PM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| Oct 21, 11:11 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Oct 22, 12:26 AM CDT | River Flood Warning | FWD | Denton | 27 hr |
| Oct 22, 12:43 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson, McLennan, Somervell | 3 hr |
| Oct 22, 1:25 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Hill, Lampasas, McLennan | 3 hr |
| Oct 22, 1:46 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Navarro | 119 min |
| Oct 22, 1:46 AM CDT | River Flood Warning | FWD | Wise | 46 hr |
| Oct 22, 2:02 AM CDT | Areal Flood Advisory | FWD | Anderson, Henderson, Rains, Van Zandt | 118 min |
| Oct 22, 3:09 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 111 min |
| Oct 22, 3:39 AM CDT | River Flood Warning | FWD | Coryell | 10 hr |
| Oct 22, 3:59 AM CDT | River Flood Warning | FWD | Lampasas | 6 hr |
| Oct 22, 4:35 AM CDT | Areal Flood Advisory | FWD | Bell, Bosque, Coryell, Hill, Lampasas, McLennan | 3 hr |
| Oct 22, 4:37 AM CDT | Areal Flood Advisory | FWD | Bell, Bosque, Hill, Lampasas, McLennan | 3 hr |
| Oct 22, 4:38 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Oct 22, 4:52 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 113 min |
| Oct 22, 5:01 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Oct 22, 5:23 AM CDT | River Flood Warning | FWD | Navarro | 63 hr |
| Oct 22, 5:23 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 15 days |
| Oct 22, 5:53 AM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Oct 22, 6:43 AM CDT | Flash Flood Warning | FWD | Bosque | 2 hr |
| Oct 22, 7:26 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Oct 22, 8:05 AM CDT | River Flood Warning | FWD | McLennan | 86 min |
| Oct 22, 8:34 AM CDT | Areal Flood Warning | FWD | Bell, Falls | 4 hr |
| Oct 22, 8:40 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Oct 22, 8:46 AM CDT | Areal Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 4 hr |
| Oct 22, 9:13 AM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| Oct 22, 9:29 AM CDT | Areal Flood Warning | FWD | Anderson | 14 hr |
| Oct 22, 9:49 AM CDT | River Flood Warning | FWD | Dallas, Tarrant | 11 hr |
| Oct 22, 9:49 AM CDT | River Flood Warning | FWD | Collin | 12 hr |
| Oct 22, 11:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 23 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.